JournalszaaVol. 13, No. 4pp. 739–748

On Lower Semicontinuity and Metric Upper Semicontinuity of Nemytskii Set-Valued Operators

  • S. Rolewicz

    Polish Academy of Sciences, Warszawa, Poland
  • Song Wen

    Harbin Normal University, China
On Lower Semicontinuity and Metric Upper Semicontinuity of Nemytskii Set-Valued Operators cover
Download PDF

Abstract

Sufficient conditions of lower semicontinuity and metric upper semicontinuity of Nemytskii set-valued operators NFN_F generated by a set-valued function F:Ω×X2YF: \Omega \times X \to 2^Y, where XX and YY are Orlicz-Musielak FF-spaces are presented.

Cite this article

S. Rolewicz, Song Wen, On Lower Semicontinuity and Metric Upper Semicontinuity of Nemytskii Set-Valued Operators. Z. Anal. Anwend. 13 (1994), no. 4, pp. 739–748

DOI 10.4171/ZAA/480